Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a semi-group of subsets of a linear space


Author: R. E. Fullerton
Journal: Proc. Amer. Math. Soc. 1 (1950), 440-442
MSC: Primary 46.3X
MathSciNet review: 0036941
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1950-0036941-5
Article copyright: © Copyright 1950 American Mathematical Society